MathSciNet Relay Station
MathSciNet bibliographic data
MR2031324 11E16 (11R11)
Jagy, William C.; Kaplansky, Irving Indefinite binary quadratic forms with Markov ratio exceeding 9. Special issue in honor of Reinhold Baer (1902–1979). Illinois J. Math. 47 (2003), no. 1-2, 305–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement